| Model Number |
24970A |
| Medical Device Problem Codes |
Computer Software Problem (1112); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported the application crashed mid-atrial lead analysis.The user had to exit the application and relaunch.It was necessary to "push" through the serious error screen and continue.Both leads were able to be successfully analyzed after the reboot.The mobile programmer application remains in use.No patient complications have been reported as a result of this event.